# SDR HALA20241127340

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N4787K
- Make and model: Airbus A330-343
- Aircraft serial: 01874
- Aircraft time: 1,296 hours, 300 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING UNLOADING, GROUND CREW NOTIFIED MX OF MISSING ROLLER BALL ON MAIN DECK BALL MAT. REMOVD AND REPLACED BALL ROLLER ASSY PER AMM 25-56-12. NO DEFECTS NOTED.
